# SDR 2013F00122

- Difficulty date: May 30, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC081
- Aircraft time: 62,933 hours, 53,842 cycles
- Engine: Pwa PT6A65B
- System (JASC): 5270 · Door Warning System
- Part: Plunger
- Part number: MD3211Q1
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN THE ACFT REACHED ALTITUDE OF 22,000 FT. THE AFT CARGO DOOR WARNING LIGHT CAME ON.  WHEN ACFT DROPPED IN ALTITUDE BELOW 20,000 FT. THE CARGO DOOR WARNING LIGHT EXTINGUISHED.  FLIGHT CREW RETURNED TO DEPARTURE AND CALL MX.  MX HAD FLIGHT CREW INSPECT CARGO DOOR FOR ANY DEFECTS, NONE WERE NOTED.  CARGO DOOR WARNING LIGHT WAS DEFERRED IAW GMM PROCEDURES.  MEL 52-2 WAS APPLIED.  ON THE RETURN FLIGHT NO DEFECTS WERE NOTED IN OPERATION OF THE CARGO DOOR WARNING LIGHT SYS.  CARGO DOOR WAS INSPECTED IN MX AND NO DEFECTS NOTED. CARGO DOOR WARNING LIGHT WAS PLACED ON DEFERRAL FOR FURTHER MONITORING.  THE CONTINUED FLIGHT DAY NO DEFECTS WERE NOTED IN THE CARGO DOOR WARNING LIGHT SYSTEM.  MEL WAS CLEARED BY ADJUSTING BAYONET SAFETY SWITCH PLUNGER, CLEANING AND LUBING OTHER SWITCHES CHECKED RIGGING IAW MM 52-70-00.  ACFT OK FOR SERVICE.
